MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45038
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system failed to function properly.An angiojet ultra 5000a and angiojet catheter were used in a thrombectomy procedure.During the procedure, it was noted that the device would not stay in thrombectomy mode often and was reverting to pulse spray mode.The procedure was completed with this device.There were no patient complications reported.

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11586612
Report Number2134265-2021-03994
Device Sequence Number17217599
Product Code MCX
UDI-Device Identifier08714729890584
UDI-Public08714729890584
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number45038
Device Catalogue Number45038
Device Lot NumberOEMTRACE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR